Vyvanse Abuse Withdrawal

Vyvanse Abuse Withdrawal

When taken as prescribed by a physician, Vyvanse has very little potential to be abused. This is because unlike other drugs, Vyvanse releases its ingredient to the body very slowly and only after it has been broken down in the body. Many parents and adults whose children have been prescribed the drug or were prescribed the drug themselves fear that they may be drawn into a possible addiction or abuse problem. This is not possible since the drugs cannot be easily abused.

However, some ingenious people have come up with ways of abusing the drug to give themselves an instant high. This is normally done by removing the powder content from the capsule and mixing it with water, which is then injected into the body. Some abusers may also snort the drug powder content.

Some students also take the drug as a study aid since it stimulates the brain to be more alert. When used this way, the drug gives the user a relaxed mood. This feeling however is usually short term; it will lead to very severe consequences when its effects wear off. First, they will feel drained of all their energy; in addition, the users will feel agitated and anxious.

Vyvanse Abuse Withdrawal

The withdrawal symptoms of abuse of the drug are usually psychological though they may also extend to include physiological signs. The extent of the severity of the withdrawal symptoms usually depends on the amount of time that a person has been using the drug. If a person has been an occasional abuser, the withdrawal symptoms are not as severe; they will usually last for only a short time. Chronic or long-time users of the drug usually experience more severe symptoms of withdrawal from the drugs.

An important physical sign of withdrawal from Vyvanse can usually be characterized as intense fatigue. The fatigue usually comes from the side effects of the high obtained from abuse of the drug. The fatigue as described by a patient is termed as a general feeling of weakness and the inability to perform activities or exert strength as one normally would in an everyday situation. Patients may also experience an increase in their appetites.

Depression is another common withdrawal symptom of Vyvanse abuse. Many people tend to confuse depression with the blues or the sad feelings that anyone may feel when something bad has happened or when they have too much on their minds. The depression brought about by withdrawal from the Vyvanse drug is usually of a clinical nature. Clinical depression is an illness that may well get worse with time.

The person is never at ease and will always be sad or in a bad mood. When a person is depressed, the risk of suicidal tendencies is very high because of the feeling that the depression cannot be overcome. Depression will also affect the person’s relationships and interactions with other people or peers and prevent them from taking pleasure in things that they used to enjoy. People may also experience vivid dreams or trouble sleeping

Leave a Reply